Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/58446
Title: Stability radii for differential algebraic equations
Authors: Nguyen, Huu Du
Dao, Thi Lien
Keywords: Stability radii;differential algebraic equations
Issue Date: 2002
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 18;No. 1 (2002)
Abstract: In this article, we deal with the problem o f computing stability radii f o r systems described by differential algebraic equations o f the fo rm A X ' ( t ) + B X ( t ) = 0. where A. B are constant matrices. A computable fo rm u la f o r complex radii is given and the key difference between O D E s and D A E s cases is pointed out. A special casr where the real stability radii and complex one are equal is considered.
Description: p. 16-27
URI: http://repository.vnu.edu.vn/handle/VNU_123/58446
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:
Thumbnail

  • File : 275.pdf
  • Description : 
  • Size : 3.64 MB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.